An a priori estimate for a fully nonlinear equation on four-manifolds. (Q1809910): Difference between revisions

From MaRDI portal
Set OpenAlex properties.
Import recommendations run Q6534273
 
(One intermediate revision by one other user not shown)
Property / Wikidata QID
 
Property / Wikidata QID: Q125780705 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: Volume comparison and the \(\sigma_k\)-Yamabe problem / rank
 
Normal rank
Property / Recommended article: Volume comparison and the \(\sigma_k\)-Yamabe problem / qualifier
 
Similarity Score: 0.8100078
Amount0.8100078
Unit1
Property / Recommended article: Volume comparison and the \(\sigma_k\)-Yamabe problem / qualifier
 
Property / Recommended article
 
Property / Recommended article: Prescribing symmetric functions of the eigenvalues of the Ricci tensor / rank
 
Normal rank
Property / Recommended article: Prescribing symmetric functions of the eigenvalues of the Ricci tensor / qualifier
 
Similarity Score: 0.80205774
Amount0.80205774
Unit1
Property / Recommended article: Prescribing symmetric functions of the eigenvalues of the Ricci tensor / qualifier
 
Property / Recommended article
 
Property / Recommended article: The Yamabe problem for higher order curvatures / rank
 
Normal rank
Property / Recommended article: The Yamabe problem for higher order curvatures / qualifier
 
Similarity Score: 0.7751236
Amount0.7751236
Unit1
Property / Recommended article: The Yamabe problem for higher order curvatures / qualifier
 
Property / Recommended article
 
Property / Recommended article: Variational status of a class of fully nonlinear curvature prescription problems / rank
 
Normal rank
Property / Recommended article: Variational status of a class of fully nonlinear curvature prescription problems / qualifier
 
Similarity Score: 0.76257706
Amount0.76257706
Unit1
Property / Recommended article: Variational status of a class of fully nonlinear curvature prescription problems / qualifier
 
Property / Recommended article
 
Property / Recommended article: Solutions to the singular $\sigma_2$ −Yamabe problem with isolated singularities / rank
 
Normal rank
Property / Recommended article: Solutions to the singular $\sigma_2$ −Yamabe problem with isolated singularities / qualifier
 
Similarity Score: 0.75485957
Amount0.75485957
Unit1
Property / Recommended article: Solutions to the singular $\sigma_2$ −Yamabe problem with isolated singularities / qualifier
 
Property / Recommended article
 
Property / Recommended article: Conformal geometry, contact geometry, and the calculus of variations / rank
 
Normal rank
Property / Recommended article: Conformal geometry, contact geometry, and the calculus of variations / qualifier
 
Similarity Score: 0.73906744
Amount0.73906744
Unit1
Property / Recommended article: Conformal geometry, contact geometry, and the calculus of variations / qualifier
 
Property / Recommended article
 
Property / Recommended article: \(\sigma_2\) Yamabe problem on conic 4-spheres / rank
 
Normal rank
Property / Recommended article: \(\sigma_2\) Yamabe problem on conic 4-spheres / qualifier
 
Similarity Score: 0.7387289
Amount0.7387289
Unit1
Property / Recommended article: \(\sigma_2\) Yamabe problem on conic 4-spheres / qualifier
 
Property / Recommended article
 
Property / Recommended article: The Gursky-Streets equations / rank
 
Normal rank
Property / Recommended article: The Gursky-Streets equations / qualifier
 
Similarity Score: 0.7363381
Amount0.7363381
Unit1
Property / Recommended article: The Gursky-Streets equations / qualifier
 
Property / Recommended article
 
Property / Recommended article: Prescribing curvature problem of Bakry-Émery Ricci tensor / rank
 
Normal rank
Property / Recommended article: Prescribing curvature problem of Bakry-Émery Ricci tensor / qualifier
 
Similarity Score: 0.7337856
Amount0.7337856
Unit1
Property / Recommended article: Prescribing curvature problem of Bakry-Émery Ricci tensor / qualifier
 
Property / Recommended article
 
Property / Recommended article: On a Conformal Quotient Equation / rank
 
Normal rank
Property / Recommended article: On a Conformal Quotient Equation / qualifier
 
Similarity Score: 0.7224519
Amount0.7224519
Unit1
Property / Recommended article: On a Conformal Quotient Equation / qualifier
 

Latest revision as of 20:17, 27 January 2025

scientific article
Language Label Description Also known as
English
An a priori estimate for a fully nonlinear equation on four-manifolds.
scientific article

    Statements

    An a priori estimate for a fully nonlinear equation on four-manifolds. (English)
    0 references
    0 references
    0 references
    0 references
    2002
    0 references
    Let \((M,g)\) be a 4-dimensional Riemannian manifold without boundary and let \(W\), Ric, \(R\) and \(A\) denote, respectively, the Weyl curvature tensor, Ricci curvature, scalar curvature of \(g\) and \(A=A_g=\text{Ric}-\frac{1}{6}Rg\). For a metric \(g_0\), the corresponding quantities defined by \(g_0\) are denoted by attaching a sub- or superscript \(0\). For \(g=e^{2\omega}g_0\), \[ \sigma_k(A_g)=\sigma_k(A_0-2\nabla_0^2 \omega+2d\,\omega\otimes d\,\omega-| d\,\omega| ^2g_0), \] where \(\sigma_k\) denotes the \(k\)th elementary symmetric polynomial, applied to the eigenvalues of \(A_g\). The equation \[ \sigma_k(A_g)=f\tag{*} \] was introduced by \textit{J. A. Viaclovsky} [Duke Math. J. 101, 283--316 (2000; Zbl 0990.53035)] and the present authors [Ann. Math. 155, 711--789 (2002)] prove that any metric \(g_0\) satisfying \[ \int\sigma_2(A_{g_0})d\text{vol}_{g_0}> 0,\quad Y(g_0) >0, \tag{**} \] where \(Y(g_0)\) is the Yamabe invariant of \(g_0\), is conformal to a metric \(g\) with \(\sigma_2(A_g)>0\). As the main existence result the authors prove that for any positive (smooth) function \(f\) there exist a solution \(g=e^{2\omega}g_0\) of (*) if \(g_0\) satisfies (**).
    0 references
    conformal metric
    0 references
    Chern-Gauss-Bonnet formula
    0 references
    Ricci curvature
    0 references

    Identifiers